The Food and Drug Administration issues another warning this morning about pure caffeine,, urging consumers to stay away from it, after an Ohio teenager died from it.
The pure, powdered caffeine is being marketed online as a dietary supplement.
One teaspoon is the equivalent of 25-cups of coffee.
Experts say the products are appealing to teens, but what many don't realize is you can overdose from caffeine.
Symptoms include rapid heart beat, seizures, vomiting, and disorientation.
Because pure caffeine is marketed as a supplement, it is not regulated by the FDA.
Viewers with disabilities can get assistance accessing this station's FCC Public Inspection File by contacting the station with the information listed below. Questions or concerns relating to the accessibility of the FCC's online public file system should be directed to the FCC at 888-225-5322, 888-835-5322 (TTY), or firstname.lastname@example.org.